×

zbMATH — the first resource for mathematics

The Riemann problem for materials with nonconvex equation of state. II: General flow. (English) Zbl 0287.76049

MSC:
76L05 Shock waves and blast waves in fluid mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bethe, H.A, Report on the theory of shock waves for an arbitrary equation of state, () · Zbl 0023.28702
[2] Foy, L.F, Steady state solutions of hyperbolic systems of conservation laws with viscosity terms, Comm. pure appl. math., 17, 177-188, (1964) · Zbl 0178.11902
[3] Lax, P.D, Hyperbolic systems of conservation laws. II, Comm. pure appl. math., 10, 537-566, (1957) · Zbl 0081.08803
[4] von Neumann, J; Richtmyer, R.D, A method for the numerical calculation of hydrodynamic shocks, J. appl. phys., 21, 232-237, (1950) · Zbl 0037.12002
[5] Wendroff, B, The Riemann problem for materials with nonconvex equations of state. part I, J. of math. analysis and applic., 38, 454-466, (1972) · Zbl 0264.76054
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.